# SDR HEEA080277

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,890 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350301101
- Part serial: 0214
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG FOUND LEAKING ON 6 MONTH INSPECTION.
